Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Density bounds for Euler's function


Author: Charles R. Wall
Journal: Math. Comp. 26 (1972), 779-783
MSC: Primary 10H25; Secondary 10L10
MathSciNet review: 0327701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \varphi $ be Euler's function. Upper and lower bounds are presented for $ D(x)$, the density of the integers $ n$ for which $ \varphi (n)/n \leqq x$. The bounds, for $ x = 0(.01)1$, have an average spread of less than 0.0203.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H25, 10L10

Retrieve articles in all journals with MSC: 10H25, 10L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0327701-9
PII: S 0025-5718(1972)0327701-9
Keywords: Density, Euler function
Article copyright: © Copyright 1972 American Mathematical Society